Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   MATHEMATICAL RESEARCHES   Fall 2019-Winter 2020 , Volume 5 , Number 2 ; Page(s) 121 To 136.
 
Paper: 

Numerical Solution of System of Fredholm-Hammerstein Integral Equations using Modification of Hat Functions

 
 
Author(s):  BABAEI ELNAZ, HASHEMIZADEH ELHAM*
 
* Depaetment of Mathematics, Karaj Azad University, Karaj, Iran
 
Abstract: 
Introduction: A system of integral equations can describe different kind of problems in sciences and engineering. There are many different methods for numerical solution of linear and nonlinear system of integral equations. Material and methods: This paper proposed a numerical method based on modification of Hat functions for solving system of Fredholm-Hammerstein integral equations. The proposed method reduced a system of integral equation to a system of algebraic equations that can be solved easily by known methods. Results and discussion: For showing the accuracy and capability of the proposed method, some numerical examples are proposed that their results compared by results of other methods, and shows the capability and the superiority of this method to other existed methods. Also this paper derived the computational cost and the error analysis of the proposed method. Conclusion: The following conclusions were drawn from this research. This paper proposed a numerical method based on modification of Hat functions for solving system of Fredholm-Hammerstein integral equations. The proposed method reduced a system of integral equation to a system of algebraic equations that can be solved easily by known methods. The presented error analysis and solved problems show capability and the superiority of this method to other existed methods.
 
Keyword(s): Fredholm-Hammerstein integral equations,Modification of Hat functions,Operational matrix,System of integral equations
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

BABAEI, E., & HASHEMIZADEH, E. (2020). Numerical Solution of System of Fredholm-Hammerstein Integral Equations using Modification of Hat Functions. MATHEMATICAL RESEARCHES, 5(2 ), 121-136. https://www.sid.ir/en/journal/ViewPaper.aspx?id=754454



Vancouver: Copy

BABAEI ELNAZ, HASHEMIZADEH ELHAM. Numerical Solution of System of Fredholm-Hammerstein Integral Equations using Modification of Hat Functions. MATHEMATICAL RESEARCHES. 2020 [cited 2021December02];5(2 ):121-136. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=754454



IEEE: Copy

BABAEI, E., HASHEMIZADEH, E., 2020. Numerical Solution of System of Fredholm-Hammerstein Integral Equations using Modification of Hat Functions. MATHEMATICAL RESEARCHES, [online] 5(2 ), pp.121-136. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=754454.



 
 
Yearly Visit 43
 
 
Latest on Blog
Enter SID Blog